MAUDE Adverse Event Report: ARTHREX, INC. REELPASS SUTR LASSO,45° CRV RT; ORTHOPEDIC MANUAL SURG INSTR

ARTHREX, INC. REELPASS SUTR LASSO,45° CRV RT; ORTHOPEDIC MANUAL SURG INSTR
Model Number REELPASS SUTR LASSO,45° CRV RT
Medical Device Problem Code Failure to Advance (2524)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/25/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.Arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.Device is not expected to return.The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The most likely cause for the reported failure can be attributed to misuse/mishandling during use.
 
Event or Problem Description
The surgeon opened reelpass lasso, primed the instrument by pulling the first meter of wire, after making first pass through the labrum, the reel would not deploy any more, suture past around 5cm.Then it was retrieved out the shoulder and it was impossible to roll any more through.The product was discarded and another one opened.

Brand Name
REELPASS SUTR LASSO,45° CRV RT
Common Device Name
ORTHOPEDIC MANUAL SURG INSTR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19470794
Report Number1220246-2024-04971
Device Sequence Number15316549
Product Code LXH
UDI-Device Identifier00888867115873
UDI-Public00888867115873
Combination Product (Y/N)N
Initial Reporter CountryNZ
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 06/05/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberREELPASS SUTR LASSO,45° CRV RT
Device Catalogue NumberAR-6069-45R
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/25/2022
Initial Report FDA Received Date06/05/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown